# SDR REXA2024110601427

- Difficulty date: November 21, 2023
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Arm
- Part number: LE670397234
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER HINGE ARM IS CHAFED AT SEVERAL LOCATIONS. REMOVED DAMAGE FROM FWD CARGO DOOR AFT INNER HINGE ARM BY COMPLYING WITH ALL STEPS OF ENDEAVOR AIR EA CRJ952-15909 REV IR DATED 12/20/2023.
